Search Results

There are 19769 results for: content related to: Singular Integral Equations of the Cauchy Type

  1. Function Spaces, Linear Operators, and Green's Functions

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 1–29, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch1

  2. Functions of bounded variation and polarization

    Mathematische Nachrichten

    Volume 282, Issue 7, July 2009, Pages: 953–963, Angela Alberico, Adele Ferone and Roberta Volpicelli

    Version of Record online : 23 JUN 2009, DOI: 10.1002/mana.200710782

  3. Linear integral equations of the third kind arising from neutron transport theory

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 15, October 2007, Pages: 1941–1964, D. Shulaia

    Version of Record online : 26 APR 2007, DOI: 10.1002/mma.882

  4. Integration with respect to Fractal Functions and Stochastic Calculus II

    Mathematische Nachrichten

    Volume 225, Issue 1, May 2001, Pages: 145–183, M. Zähle

    Version of Record online : 9 APR 2001, DOI: 10.1002/1522-2616(200105)225:1<145::AID-MANA145>3.0.CO;2-0

  5. Numerical Methods for Singularly Perturbed Boundary Value Problems Modeling Diffusion Processes

    Advances in Chemical Physics: Singular Perturbation Problems in Chemical Physics: Analytic and Computational Methods, Volume 97

    V. L. Kolmogorov, G. I. Shishkin, Pages: 181–362, 2007

    Published Online : 14 MAR 2007, DOI: 10.1002/9780470141564.ch3

  6. Arc-chromatic number of digraphs in which every vertex has bounded outdegree or bounded indegree

    Journal of Graph Theory

    Volume 53, Issue 4, December 2006, Pages: 315–332, S. Bessy, F. Havet and E. Birmelé

    Version of Record online : 7 JUN 2006, DOI: 10.1002/jgt.20189

  7. On the structural stability of thermoelastic model of porous media

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 1, 10 January 2008, Pages: 19–34, Stan Chiriţă and Michele Ciarletta

    Version of Record online : 1 JUN 2007, DOI: 10.1002/mma.894

  8. Topological degree for a mean field equation on Riemann surfaces

    Communications on Pure and Applied Mathematics

    Volume 56, Issue 12, December 2003, Pages: 1667–1727, Chiun-Chuan Chen and Chang-Shou Lin

    Version of Record online : 29 SEP 2003, DOI: 10.1002/cpa.10107

  9. Interpolation properties of Besov spaces defined on metric spaces

    Mathematische Nachrichten

    Volume 283, Issue 2, February 2010, Pages: 215–231, Amiran Gogatishvili, Pekka Koskela and Nageswari Shanmugalingam

    Version of Record online : 29 JAN 2010, DOI: 10.1002/mana.200810242

  10. Some disconjugacy criteria for differential equations with oscillatory coefficients

    Mathematische Nachrichten

    Volume 278, Issue 12-13, October 2005, Pages: 1476–1489, Stephen Clark and Don Hinton

    Version of Record online : 6 SEP 2005, DOI: 10.1002/mana.200410316

  11. Harnack inequality for two-weight subelliptic p -Laplace operators

    Mathematische Nachrichten

    Volume 279, Issue 8, June 2006, Pages: 815–830, Fausto Ferrari

    Version of Record online : 8 MAY 2006, DOI: 10.1002/mana.200410396

  12. On semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation

    Communications on Pure and Applied Mathematics

    Volume 57, Issue 7, July 2004, Pages: 877–985, Alexander Tovbis, Stephanos Venakides and Xin Zhou

    Version of Record online : 16 APR 2004, DOI: 10.1002/cpa.20024

  13. Continuum Mechanics

    Advances in Computational Dynamics of Particles, Materials and Structures

    Jason Har, Kumar K. Tamma, Pages: 173–266, 2012

    Published Online : 13 JUN 2012, DOI: 10.1002/9781119965893.ch8

  14. Analytical properties of measure geometric Krein-Feller-operators on the real line

    Mathematische Nachrichten

    Volume 260, Issue 1, November 2003, Pages: 34–47, Uta Freiberg

    Version of Record online : 21 OCT 2003, DOI: 10.1002/mana.200310102

  15. You have free access to this content
    Improved Lp-estimates for the strain velocities in hardening problems

    GAMM-Mitteilungen

    Volume 34, Issue 1, April 2011, Pages: 10–20, Jens Frehse and Dominique Löbach

    Version of Record online : 5 APR 2011, DOI: 10.1002/gamm.201110002

  16. Mixed Boundary Value Problems for Nonlinear Elliptic Systems with p-Structure in Polyhedral Domains

    Mathematische Nachrichten

    Volume 236, Issue 1, March 2002, Pages: 91–108, Carsten Ebmeyer

    Version of Record online : 11 FEB 2002, DOI: 10.1002/1522-2616(200203)236:1<91::AID-MANA91>3.0.CO;2-1

  17. Obstacle Problems with Linear Growth: Hölder Regularity for the Dual Solution

    Mathematische Nachrichten

    Volume 232, Issue 1, December 2001, Pages: 5–27, Michael Bildhauer and Martin Fuchs

    Version of Record online : 13 NOV 2001, DOI: 10.1002/1522-2616(200112)232:1<5::AID-MANA5>3.0.CO;2-K

  18. Some new characterizations on spaces of functions with bounded mean oscillation

    Mathematische Nachrichten

    Volume 283, Issue 4, April 2010, Pages: 588–614, Dachun Yang and Yuan Zhou

    Version of Record online : 18 MAR 2010, DOI: 10.1002/mana.200610823

  19. Regularity of harmonic functions for anisotropic fractional Laplacians

    Mathematische Nachrichten

    Volume 283, Issue 2, February 2010, Pages: 289–311, Paweł Sztonyk

    Version of Record online : 29 JAN 2010, DOI: 10.1002/mana.200711116

  20. A CFL-free explicit characteristic interior penalty scheme for linear advection-reaction equations

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 3, May 2010, Pages: 561–595, Kaixin Wang, Hong Wang and Mohamed Al-Lawatia

    Version of Record online : 19 MAR 2009, DOI: 10.1002/num.20447